Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2011 (2011), Article ID 161209, 10 pages
Research Article

Fine Spectra of Tridiagonal Symmetric Matrices

Faculty of Arts and Sciences, Adıyaman University, 02040 Adıyaman, Turkey

Received 14 December 2010; Accepted 10 March 2011

Academic Editor: Martin Bohner

Copyright © 2011 Muhammed Altun. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Muhammed Altun, “Fine Spectra of Tridiagonal Symmetric Matrices,” International Journal of Mathematics and Mathematical Sciences, vol. 2011, Article ID 161209, 10 pages, 2011. doi:10.1155/2011/161209